RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1334–1342 (Mi de10921)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

An Estimate of the Number of Limit Cycles via Critical Points of Conditional Extremum

L. A. Cherkas

Belarussian State University of Computer Science and Radioelectronic Engineering

Full text: PDF file (1308 kB)

English version:
Differential Equations, 2003, 39:10, 1404–1413

Bibliographic databases:

UDC: 517.925.42
Received: 15.11.2001

Citation: L. A. Cherkas, “An Estimate of the Number of Limit Cycles via Critical Points of Conditional Extremum”, Differ. Uravn., 39:10 (2003), 1334–1342; Differ. Equ., 39:10 (2003), 1404–1413

Citation in format AMSBIB
\Bibitem{чер03}
\by L.~A.~Cherkas
\paper An Estimate of the Number of Limit Cycles via Critical Points of Conditional Extremum
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1334--1342
\mathnet{http://mi.mathnet.ru/de10921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955031}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1404--1413
\crossref{https://doi.org/10.1023/B:DIEQ.0000017914.51618.21}


Linking options:
  • http://mi.mathnet.ru/eng/de10921
  • http://mi.mathnet.ru/eng/de/v39/i10/p1334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. T. Teryokhin, “The limit cycles of a second-order system of differential equations: the method of small forms”, Russian Math. (Iz. VUZ), 53:8 (2009), 60–68  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:57
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020